| Catalog Number |
62422603 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
In this event it is reported that automatrix shaft broke during use.Outcome of this event is unknown as of this mdr.Further information requested.
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
Investigation results: returned product was 1 flexshaft date code 0523 with coil deformation/weld failure causing the product to not function properly.Capa opened to address automatrix flexshaft assemblies breaking for product manufactured by sarasota since september 2022 (date code 0922) through present.Complaint is considered substantiated.Dhr nor retains can be evaluated as there is no batch information in case.(nwv).